RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 310, Pages 114–144 (Mi znsl809)  

About homogenization of elasticity problems on combined structures

S. E. Pastukhova

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: We study elasticity problems in the plane (space) reinforced with periodic thin network (box structure). This highly contrasting medium depends on two small related parameters $\varepsilon$ and $h$ connected with each other which controlling size of periodicity cell and thickness of reinforcement. For combined structures we prove classical homogenization principle the same for any interrelation between parameters $\varepsilon$ and $h$ that is quite contrary to the case of thin structures. We use method of 2-scale convergence with respect to variable measure natural to combined structures.

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 132:3, 313–330

Bibliographic databases:

UDC: 517
Received: 23.09.2004

Citation: S. E. Pastukhova, “About homogenization of elasticity problems on combined structures”, Boundary-value problems of mathematical physics and related problems of function theory. Part 35, Zap. Nauchn. Sem. POMI, 310, POMI, St. Petersburg, 2004, 114–144; J. Math. Sci. (N. Y.), 132:3 (2006), 313–330

Citation in format AMSBIB
\Bibitem{Pas04}
\by S.~E.~Pastukhova
\paper About homogenization of elasticity problems on combined structures
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~35
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 310
\pages 114--144
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120188}
\zmath{https://zbmath.org/?q=an:1085.35027}
\elib{http://elibrary.ru/item.asp?id=9128690}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 132
\issue 3
\pages 313--330
\crossref{https://doi.org/10.1007/s10958-005-0500-9}
\elib{http://elibrary.ru/item.asp?id=13520982}


Linking options:
  • http://mi.mathnet.ru/eng/znsl809
  • http://mi.mathnet.ru/eng/znsl/v310/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:174
    Full text:61
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019